# SDR 2002UALA00059

- Difficulty date: January 8, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT RIGHT HAND DOOR EXTERNAL SKIN DAMAGED AT 2ND FROM FORWARD LATCH CUTOUT. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. DOUBLER REPAIR INSTALLED.
